Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: Out of Stock

Sudafed Sinus Pain Relief

£5.49

Sudafed Sinus Pain Relief Tablets are a form of treatment that works to provide relief for pain in the sinuses and also symptoms associated with a cold and the flu.

Out of stock

Email when stock available

All Chemists
  • Name of shop: All Chemists
  • Name of superintendent pharmacist: Mohammed Amier
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Sudafed Sinus Pain Relief Tablets are a form of treatment that works to provide relief for pain in the sinuses and also symptoms associated with a cold and the flu. These tablets work thanks to the active ingredients that are contained in them, which are:

  • Ibuprofen
  • Phenylephrine

Ibuprofen is a drug that’s part of a group of drugs known as Non-steroidal Anti-inflammatory Drugs (NSAID). These drugs work by changing how the body responds to pain, swelling and a high temperature. Phenylephrine is a decongestant that helps to relieve the effects of a blocked nose.

What causes a cold or the flu?

The symptoms of a cold and the flu are both caused by an infection that spreads from person-to-person. The infection can get into the body through the eyes, nose, or mouth after germs enter the air after someone has coughed or sneezed. Germs can also get onto the hands and end up on hard surfaces, where they can last for up to 24 hours.

Who is suitable for this treatment?

These Sudafed tablets are suitable to be used by anyone aged 12 and over. Anyone who is allergic to the ingredients in the tablets should not use them. These tablets should also not be used by anyone suffering from the below:

  • Have ever had a stomach ulcer, perforation, or bleeding
  • Kidney failure
  • Heart failure
  • Severe liver failure
  • Heart problems
  • High blood pressure
  • Prostate problems
  • An overactive thyroid
  • Taking more than75mg of aspirin a day
  • Taken antidepressants known as Monoamine Oxidase Inhibitors (MAOIs) in the last 14

Uses / Instructions

Adults, the elderly and children over 12 years:

  • Take two tablets every 8 hours, preferably with or after food.
  • Leave at least 4 hours between doses and do not take more than 6 tablets in 24 hours.
  • Do not give to children under 12 years.
  • For oral use
  • Swallow the tablets whole with water.
  • Do not chew.

Warnings

  • For short term use only.
  • Take the lowest dose for the shortest time necessary to relieve your symptoms.
  • Do not take the product for longer than 10 days without consulting a doctor.
  • Do not take more medicine than the label tells you to.

Do not take if you:

  • Are allergic to ibuprofen, phenylephrine hydrochloride, (or anything else in this medicine), aspirin or other related painkillers
  • Have ever had a stomach ulcer, bleeding or perforation
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • Have heart problems or high blood pressure (particularly due to a take to your doctor.), diabetes, prostate problems, glaucoma (increased pressure in the eye) or an overactive thyroid gland
  • Are taking monoamine oxidase inhibitors (MAOIs) or have taken them in the last 14 days.
  • If you are pregnant do not take this product and ask your doctor for advice.

Talk to a pharmacist or your doctor before taking if you:

  • Have asthma
  • Have diabetes
  • Have high cholesterol
  • Have high blood pressure
  • Had a stroke, liver, heart, kidney or bowel problems
  • Are a smoker

If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor.

Side Effects

Like with many medicines, there is a chance of side effects. Potential side effects include:

  • Swelling in the face, lips, mouth, or throat
  • Itching skin or rashes
  • Indigestion
  • Heartburn/acid reflux
  • Stomach pains
  • A fever
  • Diarrhoea
  • Constipation
  • Vomiting

See patient information leaflet for further information

Ingredients

Each Tablets contains Ibuprofen 200mg and Phenylephrine Hydrochloride 6.1mg

Also contains Sucrose and Tartrazine (E102)

See patient information leaflet for a full list of ingredients.

Reviews

There are no reviews yet.

Be the first to review “Sudafed Sinus Pain Relief”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

SettingsSudafed Sinus Pain Relief removeSudafed Decongestant Tablets Non-Drowsy removeCanesten Thrush oral capsule removeCAREWAY COLD SORE CREAM (2g) removeFluconazole 150mg capsules (Thrush) removePhenergan 25mg tablets remove
NameSudafed Sinus Pain Relief removeSudafed Decongestant Tablets Non-Drowsy removeCanesten Thrush oral capsule removeCAREWAY COLD SORE CREAM (2g) removeFluconazole 150mg capsules (Thrush) removePhenergan 25mg tablets remove
Imagesudafed sinus pain reliefphenergan 25mg tablets
SKU40951620216697
Rating
Price£5.49£4.59£10.59£2.09£1.89£9.49
Stock

Out of stock

90 in stock

100 in stock

78 in stock

Out of stock

AvailabilityOut of stock90 in stock100 in stock78 in stockOut of stock
Add to cart

Read more

Add to cart

Add to cart

Add to cart

Add to cart

Learn More

WeightN/AN/A20 kgN/A20 kgN/A
DimensionsN/A12 cm13 cmN/A13 cmN/A

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close